# SDR IPXA2018100634752

- Difficulty date: October 5, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 15,692 hours, 5,770 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Thrust Treverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REV INTERLOCK STATUS MESSAGE DURING CLIMB OUT. T/S PERFORMED IAW FIM 78-36-815-805-H00. EXAMINED CONNECTOR D71990, CONNECTOR CLEANED. TESTED T/R IAW AMM 78-31-00 PB 201 REV 124.05, FOUND SATIS.
